# SDR 3S4A2016022400067

- Difficulty date: February 15, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N816SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1499
- Aircraft time: 2,596 hours, 2,442 cycles
- System (JASC): 2214 · Autopilot Trim Indicator
- Part: Adapter
- Part number: 065001950100
- Part serial: KTA28101684
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 1,729 hours, 1,569 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT IN CRUISE WHILE PERFORMING A TURN, THE ELEVATOR TRIM STARTED TO RUNAWAY.  PILOT WASN`T ABLE TO MANUALLY TRIM THE ELEVATOR BACK.  HAD TO DISENGAGE AUTOPILOT SYS AND MANUALLY FLY THE ACFT, AND PERFORMED A LANDING BACK TO DEPARTURE AIRPORT. ON GROUND, I DOWNLOADED THE FAULT HISTORY DATA BASE AND E-MAILED THE FHDB TO MFG REPS AND THEY CAME UP WITH THE SOLUTION.  THEY ADVISED WE REPLACED THE TRIM ADAPTER. REPLACED TRIM ADAPTER AS REQUESTED BY MFG REP. PERFORMED OPS TEST AFTER REPLACEMENT OF PART AND NO DEFECTS WERE NO NOTED.
